Our Products

Actifed Tabs 12 pack

Used to relieve symptoms of cold and flu such as nasal congestion (blocked nose), runny nose, sneezing, and catarrh.

€7.30

Make an Enquiry

Product Description

Actifed Tablets contain two ingredients, Pseudoephedrine (60mg) and Triprolidine (2.5mg). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce a runny nose and watery eyes, which can be helpful in treating colds, flu, allergies and hayfever.

Do not take with any other pseudoephedrine products.

How To Use

Actifed may cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

Patient Info: https://www.medicines.ie/medicines/actifed-60-mg-2-5-mg-tablets-31175/patient-info

 / 

Toggle FullscreenExit